# SDR 99ZZZX1614

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 675577
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR INSPECTION FOR RED DYE OIL LEAK (SMALL).  DISASSEMBLED PROPELLER, INSPECTED HUB WITH 10X POWER MICROSCOPE, FOUND CRACK IN NR 2 BLADE SOCKET, IN 2 O'CLOCK POSITION, 1.50 INCHES TO 2 INCHES LONG.  AD NOTE 89-26-08:  OIL FILLING THIS PROPELLER PREVENTED A CATASTROPHIC FAILURE.
